# SDR QR9R2024111800001

- Difficulty date: November 18, 2024
- Submitted: November 18, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720769254
- Aircraft time: 3,895 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Air Duct
- Part number: EC14570401
- Condition: Out Of Position
- Location: Inlet
- Stage of operation: HO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

DRIVESHAFT FAILED IN FLIGHT AT A HOVER CAUSING LOSS OF TAIL ROTOR CONTROL AND CONTROL OF THE AIRCRAFT RESULTING IN IMPACT WITH THE GROUND AND CONSIDERABLE DAMAGE TO THE AIRCRAFT. INSPECTION FOUND THE T/R DRIVESHAFT SEVERED AS A RESULT OF CONTACT WITH THE CONDENSER DUCT INSTALLATION ROUTED OVER THE T/R DRIVESHAFT.
